# SDR CALA9601168

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Safety Valve
- Part number: 2670112
- Condition: Inoperative
- Location: Rt Mlg Door
- Part time: 7,863 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE GEAR DOOR LIGHT ILLUMINATED AFTER GEAR EXTENSION ON APPROACH.  CHECKLIST PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT LANDED AT EWR.  THE AIRCRAFT ARRIVED AT GATE WITH RIGHT GEAR DOOR DOWN.  MAINTENANCE FOUND THE RT MLG DOOR SAFETY VALVE AT FAULT.  THE RT MLG DOOR SAFETY VALVE WAS REMOVED AND REPLACED PER MM 32-35-05 AND OPERATIONAL CHECKS WERE GOOD.
